# SDR 96ZZZX4821

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50RK
- Make and model: Yaklev YAK50
- Aircraft serial: 812001
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Cylinder
- Condition: Malfunction
- Location: Lt Mlg
- Part time: 381 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG COLLAPSED AFTER LANDING ON ROLL-OUT.  LANDING GEAR WAS INSPECTED FOR DAMAGE, LUBED LT GEAR AT HINGE POINTS AND CYCLED.  VERIFIED GEAR WAS DOWN AND LOCKED.  SAFTIED GEAR HANDLE IN DOWN POSITION FOR FERRY FLIGHT.  AIRCRAFT TOTAL TIME 381.4 HOURS.  ACFT IS CERTIFIED EXPERIMENTAL, EXHIBITION.  IT APPEARS THE INTERNAL DOWNLOCKS IN THE LANDING GEAR RETRACT CYLINDER DID NOT POSITIVELY ENGAGE AS GEAR WORKED PROPERLY ON JACKS.  ONLY THE LEFT GEAR RETRACTED ON ROLL-OUT.
